Dynamical behaviours and soliton solutions of the conformable fractional Schrodinger-Hirota equation using two different methods


Odabaşı Köprülü M.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.16, no.1, pp.66-74, 2022 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1080/16583655.2022.2031566
  • Title of Journal : JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE
  • Page Numbers: pp.66-74
  • Keywords: Fractional Schrodinger-Hirota equation, conformable derivative, optical solutions, OPTICAL SOLITONS, WAVES